# SDR ASAA0140611

- Difficulty date: October 16, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND DENT ON EXTERNAL SKIN AT BS 1037.5 AND STRINGER 9L AND 21.  REPAIRED SKIN IAW DOUBLER.  (M)
